MAUDE Adverse Event Report: DATUM DENTAL LTD. OSSIX VOLUMAX; Barrier, animal source, intraoral

DATUM DENTAL LTD. OSSIX VOLUMAX; Barrier, animal source, intraoral
Model Number OXV1525
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code Neuralgia (4413)
Type of Reportable Event Serious Injury
Event or Problem Description
21-year-old healthy female had implants placed in the ur1 and ul 1 positions, without additional bone grafting.A 15x25mm volumax was used buccally to thicken soft tissues.Patient started to get a neuralgia type pain from the ul 1 implant (ur1 absolutely fine); the doctor had to re-enter at 1 month to remove the left implant.On re-entry, the volumax was found to be no longer as one intact piece - it was yellowish and soft like goo and had lost its dimensional stability.The doctor removed the volumax.
 
Additional Manufacturer Narrative
Failure to manage the material or relax the flap in this manner may lead to the formation of inflammation and or infection around this material.This could also lead to the description of a yellowish and soft presentation of volumax.

Brand Name
OSSIX VOLUMAX
Common Device Name
Barrier, animal source, intraoral
Manufacturer (Section D)
DATUM DENTAL LTD.
1 bat sheva st.
lod, 71201 01
IS  7120101
Manufacturer (Section G)
DATUM DENTAL LTD.
1 bat sheva st.
lod, 71201 01
IS   7120101
Manufacturer Contact
1 bat sheva st.
lod, 71201-01
MDR Report Key18862943
Report Number3010626093-2024-00001
Device Sequence Number8238919
Product Code NPL
UDI-Device Identifier07290015477123
UDI-Public7290015477123
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Model NumberOXV1525
Device Lot NumberOV1500663
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient SexFemale